# SDR DALA2020102603464

- Difficulty date: October 23, 2020
- Submitted: October 26, 2020
- Operation: Air carrier
- Aircraft: N686DA
- Make and model: Boeing 757232
- Aircraft serial: 27589
- Aircraft time: 74,250 hours, 31,702 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Condition: Corroded
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION LEVEL: 2 DURING INSEPCTION FOUND CORROSION ON RT SIDE PLATE BETWEEN STA 1280 TO 1380 AT AFT CARGO COMPARTMENT.  RIGHT SIDE PLATE BETWEEN STA 1280 TO 1380 AT CARGO COMPARTMENT WAS REPLACED.
